Show simple item record

AuthorTapi, U. D. [ى د تابي]
AuthorThakur, S. S.
Available date2009-11-25T15:15:36Z
Publication Date2000
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 2000, Vol. 20, Pages 45-46.
URIhttp://hdl.handle.net/10576/9793
AbstractThe purpose of this paper is to introduce and study a strongr type of connectedness called s.g connectedness in topologi-cal spaces.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleS.G. Connected Spaces
Alternative Titleالمترابطات الفضائية
TypeArticle
Pagination45-46
Volume Number20


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record